Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 430692, 6 pages
http://dx.doi.org/10.1155/2012/430692
Research Article

A Nice Separation of Some Seiffert-Type Means by Power Means

1Department of Computer Sciences, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania
2Department of Mathematics, Technical University of Cluj-Napoca, 400114 Cluj-Napoca, Romania

Received 21 March 2012; Accepted 30 April 2012

Academic Editor: Edward Neuman

Copyright © 2012 Iulia Costin and Gheorghe Toader. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [10 citations]

The following is the list of published articles that have cited the current article.

  • Zhen-Hang Yang, “Estimates For Neuman-Sandor Mean By Power Means And Their Relative Errors,” Journal of Mathematical Inequalities, vol. 7, no. 4, pp. 711–726, 2013. View at Publisher ยท View at Google Scholar
  • Iulia Costin, and Gheorghe Toader, “Optimal evaluations of some Seiffert-type means by power means,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4745–4754, 2013. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, “Three families of two-parameter means constructed by trigonometric functions,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 541, 2013. View at Publisher ยท View at Google Scholar
  • Iulia Costin, and Gheorghe Toader, “Optimal estimations of Seiffert-type means by some special Gini means,” Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), vol. 8660, pp. 85–98, 2014. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, and Yu-Ming Chu, “A Note on Jordan, Adamović-Mitrinović, and Cusa Inequalities,” Abstract and Applied Analysis, vol. 2014, pp. 1–12, 2014. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, Yun-Liang Jiang, Ying-Qing Song, and Yu-Ming Chu, “Sharp Inequalities for Trigonometric Functions,” Abstract and Applied Analysis, vol. 2014, pp. 1–18, 2014. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, Ying-Qing Song, and Yu-Ming Chu, “Monotonicity of the Ratio of the Power and Second Seiffert Means with Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher ยท View at Google Scholar
  • Zhen-Hang Yang, and Yu-Ming Chu, “An Optimal Inequalities Chain For Bivariate Means,” Journal Of Mathematical Inequalities, vol. 9, no. 2, pp. 331–343, 2015. View at Publisher ยท View at Google Scholar
  • Yu-Ming Chu, Wei-Mao Qian, Li-Min Wu, and Xiao-Hui Zhang, “Optimal bounds for the first and second Seiffert means in terms of geometric, arithmetic and contraharmonic means,” Journal of Inequalities and Applications, vol. 2015, no. 1, 2015. View at Publisher ยท View at Google Scholar
  • Gheorghe Toader, and Iulia Costin, “Double sequences,” Means in Mathematical Analysis, pp. 115–159, 2018. View at Publisher ยท View at Google Scholar